| Model Number |
N/A |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report discordant syva® emit® 2000 tacrolimus assay results that were obtained on patient samples on a viva-proe system.The customer states that a third-party customer service engineer (cse) has confirmed that the issue is not associated with the analyzer, and the issue is not related to any user-related operation issues.The limitations section of the syva® emit® 2000 tacrolimus assay instructions for use (ifu) states: "results of this test should always be interpreted in conjunction with the patient¿s medical history, clinical presentation and other findings." siemens is investigating.
Event or Problem Description
The customer reported the observation of discordant syva® emit® 2000 tacrolimus assay results obtained on patient samples on a viva-proe analyzer.The initial results were reported to the physician(s), who questioned the results.The samples were repeated on the same instrument.It is unknown if the repeat results were considered correct or reported to the physician(s).Additionally, the customer reported the observation of a quality control (qc) failure on this event date.There is no known reports of patient intervention or adverse health consequences due to the discordant syva® emit® 2000 tacrolimus assay results or qc failure.
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2024-00254 on 02-oct-2024.Additional information on 18-oct-2024: siemens completed internal testing into the emit 2000 tacrolimus assay and did not replicate the issue observed by the customer.Further investigation into the issues at the country level is pending.Clarification was received regarding the event: the repeat results were considered correct and reported to the physician(s).
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2024-00254 on 02-oct-2024.Siemens field supplemental mdr 2517506-2024-00254-s1 on 08-nov-2024.Additional information (14-apr-2025): siemens evaluated this event and provided the following conclusion: the allegation of reagent degradation causing imprecision and increased calibration with the emit 2000 tacrolimus reagent lot s4 was reviewed by siemens and the behavior was not reproduced with the internal testing performed.The reagent lot continued to meet the assay specifications when tested at the reagent production site.The behavior appears to be specific to certain customers but the available data limited the investigation into the performance of the assay.Concern that the qc and calibration behavior being reported were due to the signal separation of the calibration points being low compared to previous reagent lots was addressed by siemens.At no time were the separations of the signal in the reagent lots reported outside of the separation limits.The allegations of qc imprecision, reagent degradation, and calibration issues appear to have multiple causes, however the customer declined to provide the instrument files needed to fully identify the root cause.The data suggests that the instrument may recover a lower signal than other analyzers, or there may be some issues with the qc products and/or potential reagent handling issues during shipping.Due to the limited data and because the behavior was not reproduced by siemens, the cause of the issue is unknown.The customer is operational.A product performance issue has not been identified and no further evaluation of the device is required.In section h6, the investigation findings and investigation conclusion codes were updated.